# SDR CA070129008

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 483023
- Part serial: FAH0476
- Condition: Failed
- Location: Lt Nacelle
- Part time: 215 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE GEAR WENT UP BUT THE LT MAIN LANDING GEAR DOORS REMAINED OPEN.  JACKED AIRCRAFT AND PERFORMED A GEAR SWING. GEAR WENT UP BUT THE LT DOORS REMAINED OPEN AFTER SYSTEM WENT TO BYPASS MODE.  ON SELECTION OF GEAR DOWN THE LT MAIN GEAR DOORS CLOSED AND THE GEAR CAME DOWN WITH THE LT UPLOCK RELEASING.  RETRACTED THE GEAR AND TURNED OFF THE HYDRAULICS.  PERFORMED AN ALTERNATE GEAR EXTENSION TO GET THE GEAR DOWN. (TC NR 20070129008)
